# SDR SWAA2023021598915

- Difficulty date: January 28, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH WIRE IS PULLED OUT OF GROUND BLOCK BEHIND AFT LAV; JUST FWD OF BS 1006 ON L/H SIDEWALL<[01] RETERMINATED WIRE W3142-0451-18 TO GD3778 PER WDM 33-51-14.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RETERMINATED WIRE W3142-0451-18 TO GD3778 PER WDM 33-51-14; AND PERFOMED GOOD TEST OF AFT LH ESCAPE SLIDE LIGHT PER AMM 33-51-04-960-801 STEP 2.F.(2);[04] EDITED STEP 1 PER QC COMPLETE;[05] CERTIFYIG ACTION ITEMS 3 AND 4.;[06] COMPLETED STEP 1;[07] ALL WORK COMPLETE.;[08] VERIFIED REQUIRED CORRECTIVE ACTIONS COMPLETED.
